# SDR IPXA2024042430017

- Difficulty date: April 23, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 74,131 hours, 15,361 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Ceiling Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING PANEL IN FRONT OF DOOR AND EMERGENCY LIGHT DAMAGED DURING OPENING OF DOOR DO TO CABLE. FOUND SPRING FOR L1 DOOR SLIDING CEILING BROKEN REMOVED AND REPLACED L1 DOOR SLIDING CEILING PANEL AND SPRING REF MD11 AMM 25-23-23-000 OPS CHECK GOOD
